The adriamycin was first administered and went fine. As soon as the cytoxan started, I started to feel bad - weak, listless, like lying down. That continued. Anybody else have that kind of problem? Any suggested solutions? My next appointment is in a week and a half
19 Jul 2011
Sorry for the late response as I just came across your query. I went through chemo with Cytoxan, too. Also feeling weak... like I had the flu. I would literallly be in bed for a week and by the time I felt back to normal, it was time again for another treatment.
Be sure to tell your doctor or nurse of your discomfort. They will be able to help you. Keep in mind that although you will go through some challenges during treatment, it WILL be over and you WILL be better. I am 2.5 years out from chemo and now it just seems like a bad dream that I am slowly beggining to forget.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... have been taking Aredia. I took various hormone blockers, none of which really work for me now. Now I'm on Cytoxan. My doctor says it is ...
2 answers • 12 Aug 2009
... after chemo. No real info about this drug available except side effects. Painful!!! I want to know how long it takes to restore white blood cells ...
1 answer • 21 Dec 2009
I finished chemo treatment for stage II breast cancer one month ago, but am still receiving regular?
... Herceptin infusions. I'm due to start a 5-year Femara regimen, but am just now starting to feel better and even grow some hair. I'm not ...
1 answer • 9 Jun 2010
i have stage three breast cancer and will be recieving my first treatment friday withcytoxan and adriamycin, any suggestions?
2 answers • 15 Sep 2011
Had internal rads no chemo and no lymph node involvement. The side affects terrify me (joint pain, hair loss, brain fog on and on). I have ...
1 answer • 23 Aug 2013